Differential and Integral Equations

Stability and uniqueness of positive solutions for a semi-linear elliptic boundary value problem

K. J. Brown and P. Hess

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 2 (1990), 201-207.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371586138

Mathematical Reviews number (MathSciNet)
MR1025173

Zentralblatt MATH identifier
0729.35046

Subjects
Primary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.
Secondary: 35J65: Nonlinear boundary value problems for linear elliptic equations 92A15

Citation

Brown, K. J.; Hess, P. Stability and uniqueness of positive solutions for a semi-linear elliptic boundary value problem. Differential Integral Equations 3 (1990), no. 2, 201--207. https://projecteuclid.org/euclid.die/1371586138


Export citation